Skip to Content

My 13 year old daughter has type B flu . The doctor gave her tamiflu she said her body feels weird?

Responses (2)

kaismama 5 Mar 2013

Tamiflu has a side effect of vertigo. Can she describe the feeling better. It also has a side effect in kids of confusion and odd behavior.

dcrosskno 5 Mar 2013

I just asked her she said dizzy and body feels heavy is this normal? Thanks for helping me :)

DzooBaby 5 Mar 2013

It may be due to the Tamiflu but it could also just be from being sick and I would lean more toward it is just her being sick. I dont think it is anything to worry too much over. Just be sure she is taking in a lot of fluids and give her acetaminophen or ibuprofen for fever to keep her more comfortable. The flu's that have been going around this Winter are rather nasty ones.

dcrosskno 6 Mar 2013

Thank you so much :) I took her yesterday and they gave me and her a shot of rowesephrene ! Don't know if I spelled that right ! For sinuses ! But she is feeling better ! I just pray I don't get it ! They say its real bad this year but thanks for everything :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions